# SDR AALA202510318730

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 45,383 hours, 18,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2547
- Condition: Leaking
- Location: Zone 800
- Part time: 48,929 hours, 19,534 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT A CHECK PRESSURE, SLIDE 4L DISPLAYED ON THE CIDS PANEL. MAINTENANCE REPLACED THE L4 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-13-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUE NOTED.
